Open Access
Translator Disclaimer
2007 Schauder estimates for degenerate elliptic and parabolic equations in $\Bbb R^N$ with Lipschitz drift
Nicolas Saintier
Differential Integral Equations 20(4): 397-428 (2007).

Abstract

We prove existence, uniqueness and Schauder estimates for the degenerate elliptic and parabolic equations (E) and (NHCP) in $\mathbb R^N$ associated to the degenerate Kolmogorov operator (K) defined below.

Citation

Download Citation

Nicolas Saintier. "Schauder estimates for degenerate elliptic and parabolic equations in $\Bbb R^N$ with Lipschitz drift." Differential Integral Equations 20 (4) 397 - 428, 2007.

Information

Published: 2007
First available in Project Euclid: 20 December 2012

zbMATH: 1212.35257
MathSciNet: MR2307140

Subjects:
Primary: 35J70
Secondary: 35B25 , 35B45 , 35K15 , 35K65

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.20 • No. 4 • 2007
Back to Top